Tuesday, June 24, 2008

Weepy Days and PMDD

This month, I decided to try and NOT take my Lexapro for my PMDD to see how I do. I take a low dose for the one week before my period actually starts. This morning, suffice it to say I can tell that I'm not "right." I feel weepy, overwhelmed, tired and just generally too emotional for things not going on in my life. My life is pretty stable and quiet. It's good. There isn't really much for me to be feeling this way about, yet I feel like I could spend my day crying. At least (so far anyway) I haven't been having the horribly outrageous desire to eat everything in sight. Tomorrow morning I will taking my piddly 5 mg dose of Lexapro and see if it helps. I really hoped/thought that when the weight loss slowed down significantly, I'd handle my PMS better (not that I ever did in the past, but I was hoping). I'm to feeling that way at all today...and it stinks.

2 comments:

JC said...

Hope your feeling better by today. Have a great weekend.

Kim said...

I have PMDD too, Amy and am on Zoloft. It's working great and I'm thinking for me, if it ain't broke, I ain't fixing it!